# SDR UALA2011020700623

- Difficulty date: February 5, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 630 S14-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN STA 630, STR 14L TO STR 19L SKIN DOUBLER REPAIR WAS INSTALLED 22JUN10.   MAJOR REPAIR ACCOMPLISHED DOUBLER MODIFIED AND STRAP INSTALLED IAW EA PD57-53-075 ON NR 2429N00115.
